# SDR QXEA2015031600125

- Difficulty date: March 5, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 REMOVED IAW SRM 51-42-05, 51-40-15 AND 51-42-45.  INSTALLED A NEW SEAT TRACK IAW SRM 51-42-05 STEP 4D, AND DWG 85361551 REV.B.
